The Open UniversitySkip to content
 

The question of the limit: Desecuritisation and the aesthetics of horror in political realism

Huysmans, J. (1998). The question of the limit: Desecuritisation and the aesthetics of horror in political realism. Millennium: Journal of International Studies, 27(3) pp. 569–589.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1177/03058298980270031301
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
ISSN: 0305-8298
Academic Unit/Department: Social Sciences > Politics and International Studies
Interdisciplinary Research Centre: Centre for Citizenship, Identities and Governance (CCIG)
Item ID: 17245
Depositing User: Users 4807 not found.
Date Deposited: 24 Jun 2009 14:53
Last Modified: 23 Oct 2012 07:59
URI: http://oro.open.ac.uk/id/eprint/17245
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk